Skip to Main content Skip to Navigation
Journal articles

Stability of linear systems with time-varying delays using Bessel-Legendre inequalities

Alexandre Seuret 1 Frédéric Gouaisbaut 1 
1 LAAS-MAC - Équipe Méthodes et Algorithmes en Commande
LAAS - Laboratoire d'analyse et d'architecture des systèmes
Abstract : This paper addresses the stability problem of linear systems with a time-varying delay. Hierarchical stability conditions based on linear matrix inequalities are obtained from an extensive use of the Bessel inequality applied to Legendre polynomials of arbitrary orders. While this inequality has been only used for constant discrete and distributed delays, this paper generalizes the same methodology to time-varying delays. We take advantages of the dependence of the stability criteria on both the delay and its derivative to propose a new definition of allowable delay sets. It is shown that a light and smart modification in the definition of this set leads to relevant conclusions on the numerical results.
Document type :
Journal articles
Complete list of metadata

Cited literature [28 references]  Display  Hide  Download
Contributor : Alexandre Seuret Connect in order to contact the contributor
Submitted on : Monday, June 12, 2017 - 2:19:17 PM
Last modification on : Monday, July 4, 2022 - 10:14:34 AM
Long-term archiving on: : Thursday, September 14, 2017 - 12:36:41 PM


Files produced by the author(s)



Alexandre Seuret, Frédéric Gouaisbaut. Stability of linear systems with time-varying delays using Bessel-Legendre inequalities. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2018, 63 (1), pp.225-232. ⟨10.1109/TAC.2017.2730485⟩. ⟨hal-01537184⟩



Record views


Files downloads